# SDR IPXA2023121361664

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 90,759 hours, 17,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENTRY DOOR EMERGENCY LIGHT COVER AND PANEL NOT OPENING WITH DOOR. EMERGENCY LIGHT COVER BROKE OFF. R/R LH SLIDING PANEL AND TORSION SPRING ASSY IAW AMM CH 52-11-11-000-801. OPS CHECK GOOD. REMOVE DEFERAL.
